# SDR GTIA012192

- Difficulty date: November 22, 2001
- Submitted: February 13, 2002
- Operation: Air carrier
- Aircraft: N12536
- Make and model: Doug DC-9-32
- Aircraft serial: 47113
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND CUSP WEB CORRODED AT STATION Y=200 X=56.  CORROSION WAS FOUND DURING OPEN UP FOR WEB REPAIR AT FRAME STATION -200, X=57.  REMOVED CORROSION.  REMOVED SECTION OF CUSP.  WEB DAMAGED.  FABRICATED AND LOCATED CUSPS WEB.  INSTALLED IAW DC9 SRM 51-30-2.  (M)
